# SDR ASAA2014121509957

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,815 hours, 9,700 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT,  RECEIVED AN FMC DISAGREE MESSAGE.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE AND RESET CIRCUIT BREAKER`S.  NORMAL OPS RESTORED.
